# SDR AALA20120919027

- Difficulty date: September 12, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 6,511 hours, 2,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY VENT EXTERIOR SKIN CORRODED.  REMOVED CORROSION PER SRM 51-10-02 AND REPLACED DAMAGED FASTENERS PER EA B737-53-026145.
